Skip to Content

Are my lips numb/ chapped from the epiduo medication? or something else?

Question is Closed
Report Favorite

Answers (1)

15 Feb 2011

Are you using the Epiduo on your lips? If so then yes it is most likely responsible. You should not use Epiduo on your lips.

During your first 4 weeks of using Epiduo your skin may be dry, red, or scaly. You may also feel some burning or stinging. Call your doctor if these side effects are severe.

Votes: +0
Nikolai987 15 Feb 2011

I did not put it on my lips, I put the medication by my lips like around the rim of the lips and that's where most of my numbing / chipped feeling is coming from. It's not severe just annoying. Thanks

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Aczone and Epiduo?

my dermatologist perscribed me epiduo and then gave me aczone as well... but one of the side affects of aczone is- when used with benzoil peroxide ...

1 answer 13 Aug 2010

Can I use Mupirocin my swollen lips?

I had a bad reaction lips which had blisters before. After taking a steroid medication, the bilsters are gone but my lips are still swollen and ...

1 answer 12 Nov 2011

Epiduo - I just wanna ask if I can use this product even if its not prescribed to me?

hi my name is chris, i cant afford to see a dermatologist so i look for solutions over the internet. my acne is mild between stage 2-3. Ive tried ...

1 answer 23 Oct 2014

Tretinoin - Burning/ dryness from Tretinion?

Help! I am ten days in using Tretinion Cream 0.025%. My face is dry and burns! My lips are chapped and appear burned. It is so painful. Should I used ...

1 answer 30 Jan 2015

Why are my lips constantly dry and chapped and now turned black?

About 2 months ago I noticed that my lips started having black patches. they then (within a week) turned almost all black with some spots of pink ...

2 answers 28 Jun 2015